Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

All factors $q<10^{8}$ in all Mersenne numbers $2^{p}-1,$ $p$ prime $<10^{4}$


Author: H. Riesel
Journal: Math. Comp. 16 (1962), 478-482
MSC: Primary 10.07
DOI: https://doi.org/10.1090/S0025-5718-1962-0152484-9
MathSciNet review: 0152484
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.07

Retrieve articles in all journals with MSC: 10.07


Additional Information

Article copyright: © Copyright 1962 American Mathematical Society